# SDR UPS02839871

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STEEL DOUBLER FROM THE L2 DOOR LOWER FWD CORNER AND REPAIR PER SRM 53-2-0 FIG 18, APPROX STA 1620 LONG 10L.  REMOVED STEEL DOUBLER, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 18.
